# SDR ZW0A0201401

- Difficulty date: January 21, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 7,805 hours, 4,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 26 THROUGH 29.  SECURED A LOOSE CONNECTION AT ROW 29.
